# SDR SWAA2016040450579

- Difficulty date: February 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,779 hours, 53,632 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD UPPER FIXED TE PANEL, INBD SUPPORT ANGLE CRACKED AT AFT ATTACH HOLE.  REPAIRED ANGLE IAW DWG.
